# SDR DL72S972466

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/ F-N WINDOW POST :  REPAIR FOR SKIN CRACK.  A .75 INCH CRACK WAS FOUND IN THE SKIN AT THE UPPER AFT CORNER  OF THE R5 WINDOW AT THE F-N WINDOW POST.  THE CRACK WAS ABOVE AN EXISTING WINDOW POST MOD STRAP.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH A DOUBLER WHICH WAS TIED INTO THE MOD STRAP PER ER/A 363254-14AD.
